# SDR UIEA2013080800437

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 732,386 hours, 15,238 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LP 1 APPEARED WHILE PREPARING FOR DEPARTURE.  RESET FIRE LOOP CARD IAW AMM 26-11-02, OPS CHECK OK.
